MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/npr2.70037

Медицинская библиотека · Neuropsychopharmacology reports · 2025

Rhabdomyolysis After Risperidone Overdose in a Patient With Schizophrenia: A Case Report.

Takahashi Jun, Kikuchi Kota, Inano Rui, Kawamata Yasushi, Sugawara Norio, Yasui-Furukori Norio

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 50-year-old woman with schizophrenia overdosed on risperidone, lormetazepam, and lorazepam and subsequently developed rhabdomyolysis, with elevated creatine kinase (CK) and myoglobin levels. Intravenous treatment stabilized her condition. Risperidone was restarted at a regular dose, and rhabdomyolysis did not recur. She was discharged after 29 days, and she continued outpatient care without further complications. There have been no reports of rhabdomyolysis caused by overdosing on risperidone alone. This case is important for understanding the risk profile of this drug.

Для цитирования: Takahashi Jun, Kikuchi Kota, Inano Rui, Kawamata Yasushi, Sugawara Norio, Yasui-Furukori Norio. Rhabdomyolysis After Risperidone Overdose in a Patient With Schizophrenia: A Case Report.. Neuropsychopharmacology reports. 2025. DOI: 10.1002/npr2.70037.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.